# SDR N154DJ01

- Difficulty date: May 21, 2003
- Submitted: May 21, 2003
- Operation: General aviation
- Aircraft: N154DJ
- Make and model: Cessna T303
- Aircraft serial: T30300230
- Aircraft time: 4,010 hours
- Engine: Cont TSIO520*
- Engine time: 209 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 643042
- Condition: Cracked
- Location: Engine Mount
- Part time: 209 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS ON ROUTINE 100 HR INSPECTION.  A CRACK WAS NOTED ON THE LOWER LT ENGINE MOUNT BRACKET.  A DIE PENETRANT CHECK REVEALED A TOTAL OF THREE CRACKS.  MFG HAS BEEN CONTACTED REGARDING THESES CRACKS, BUT WERE NOT INTERESTED AT ALL.  AS THIS PART IS SUCH A LOW TIME ITEM (209HRS) MAYBE A FLEET WIDE CHECK SHOULD BE INITIATED.
